# SDR GTIA9700224

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT WING - AILERON CABLE FRAYED NEAR FAIR LEAD AT APPROXIMATELY STA XRS 353.  MANUFACTURED AND INSTALLED CABLE, TENSIONED AND SAFTIED IAW DC-9 MM CHAPTER 27-10-0 PAGES 9 AND 10, AND CABLE TENSION CHART.  (X)
